MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. BITE BLOCK - MAXI - LATEX-FREE STRAP; ENDOSCOPIC BITE BLOCK

UNITED STATES ENDOSCOPY GROUP, INC. BITE BLOCK - MAXI - LATEX-FREE STRAP; ENDOSCOPIC BITE BLOCK
Model Number 00712804
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One of the devices subject of the event is being returned for evaluation.Steris endoscopy offered in-service training on the proper use of the bite block; however, the user facility has declined.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during use of bite blocks, patients were obtaining cuts in their mouth.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The device subject of the event will not be returned for evaluation.Without the returned device the root cause of the reported event cannot be determined.No additional issues have been reported.

Brand Name
BITE BLOCK - MAXI - LATEX-FREE STRAP
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key13902571
Report Number1528319-2022-00015
Device Sequence Number4303815
Product Code MNK
UDI-Device Identifier00724995184162
UDI-Public(01)00724995184162
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00712804
Device Catalogue Number00712804
Device Lot Number2106977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown